Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access August 17, 2015

Real Hypersurfaces in complex hyperbolic two-plane Grassmannians with commuting shape operator

  • Juan de Dios Pérez , Young Jin Suh and Changhwa Woo
From the journal Open Mathematics

Abstract

In this paper we prove a non-existence of real hypersurfaces in complex hyperbolic two-plane Grassmannians SU2.m/S(U2·Um), m≥3, whose structure tensors {ɸi}i=1,2,3 commute with the shape operator.

References

[1] J. Berndt and Y.J. Suh, Real hypersurfaces in complex two-plane Grassmannians, Monatshefte für Math. 127 (1999), 1–14. 10.1007/s006050050018Search in Google Scholar

[2] J. Berndt and Y. J. Suh, Hypersurfaces in noncompact complex Grassmannians of rank two, International J. of Math., World Sci. Publ., 23 (2012), 1250103(35 pages). 10.1142/S0129167X12501030Search in Google Scholar

[3] P.B. Eberlein, Geometry of nonpositively curved manifolds, University of Chicago Press, Chicago, London 7, 1996. Search in Google Scholar

[4] S. Helgason, Differential Geometry, Lie Groups, and Symmetric Spaces, Graduate Studies in Math., Amer. Math. Soc. 34, 2001. 10.1090/gsm/034Search in Google Scholar

[5] S. Helgason, Geometric analysis on symmetric spaces, The 2nd Edition, Math. Survey and Monographs, Amer. Math. Soc. 39, 2008. 10.1090/surv/039Search in Google Scholar

[6] Y.J. Suh, Real hypersurfaces in complex two-plane Grassmannians with parallel shape operator, Bull. Austral. Math. Soc. 67 (2003), 493–502. 10.1017/S000497270003728XSearch in Google Scholar

[7] Y.J. Suh, Hypersurfaces with isometric Reeb flow in complex hyperbolic two-plane Grassmannians, Adv. Appl. Math. 50 (2013), 645—659. 10.1016/j.aam.2013.01.001Search in Google Scholar

[8] Y.J. Suh, Real hypersurfaces in complex hyperbolic two-plane Grassmannians with Reeb vector field, Adv. Appl. Math. 55 (2014), 131–145. 10.1016/j.aam.2014.01.005Search in Google Scholar

[9] Y.J. Suh and C. Woo, Real Hypersurfaces in complex hyperbolic two-plane Grassmannians with parallel Ricci tensor, Math. Nachr. 287 (2014), 1524–1529. 10.1002/mana.201300283Search in Google Scholar

Received: 2015-5-13
Accepted: 2015-7-15
Published Online: 2015-8-17

©2015 Juan de Dios Pérez et al.

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 27.2.2024 from https://www.degruyter.com/document/doi/10.1515/math-2015-0046/html
Scroll to top button